Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 18, NWS North Platte, NE

May 5, 2009Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2009, 5:45 PM CDT for Frontier County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2009, 5:45 PM CDT (22:45 UTC)
Expired
May 5, 2009, 6:45 PM CDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 148 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 6:12 PM CDTHAIL 110 Ese Maywood, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 052245
SVRLBF
NEC063-052345-
/O.NEW.KLBF.SV.W.0018.090505T2245Z-090505T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT TUE MAY 5 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 645 PM CDT

* AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR STOCKVILLE...OR 10 MILES EAST OF CURTIS...
  AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTH OF EUSTIS BY 640 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4041 10017 4057 10061 4069 10043 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2245Z 283DEG 13KT 4059 10030

$$

CDC
5 follow-up statements
000 
WWUS53 KLBF 052252
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT TUE MAY 5 2009

NEC063-052345-
/O.CON.KLBF.SV.W.0018.000000T0000Z-090505T2345Z/
FRONTIER NE-
552 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN FRONTIER COUNTY...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR STOCKVILLE...
OR 6 MILES SOUTHEAST OF CURTIS...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKVILLE BY 600 PM CDT...
  7 MILES NORTH OF HIGHWAY 18 MILE MARKER 20 BY 635 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4041 10017 4057 10061 4069 10043 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2251Z 257DEG 12KT 4058 10043

$$

CDC
000 
WWUS53 KLBF 052318
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT TUE MAY 5 2009

NEC063-052345-
/O.CON.KLBF.SV.W.0018.000000T0000Z-090505T2345Z/
FRONTIER NE-
618 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN FRONTIER COUNTY...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR STOCKVILLE...
OR 11 MILES SOUTHEAST OF CURTIS...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 18 MILE MARKER 20 BY 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO QUARTERS IN SIZE HAS BEEN REPORTED 10 MILES EAST 
SOUTHEAST OF MAYWOOD. IF YOU ARE IN THE PATH OF THE  STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4041 10017 4057 10061 4069 10043 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2316Z 282DEG 10KT 4055 10033

$$

CDC
000 
WWUS53 KLBF 052326
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT TUE MAY 5 2009

NEC063-052345-
/O.CON.KLBF.SV.W.0018.000000T0000Z-090505T2345Z/
FRONTIER NE-
626 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN FRONTIER COUNTY...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 18 MILE MARKER 20...OR 14
MILES SOUTHEAST OF CURTIS...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 18 MILE MARKER 20 BY 635 PM CDT...
  6 MILES WEST OF HIGHWAY 18 MILE MARKER 30 BY 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL THE SIZE OF QUARTERS HAS BEEN REPORTED WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

&&

LAT...LON 4041 10017 4057 10061 4069 10043 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2325Z 288DEG 14KT 4054 10027

$$

CDC
000 
WWUS53 KLBF 052340
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT TUE MAY 5 2009

NEC063-052345-
/O.CON.KLBF.SV.W.0018.000000T0000Z-090505T2345Z/
FRONTIER NE-
640 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN FRONTIER COUNTY...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 18 MILE MARKER 20...OR 19
MILES SOUTHEAST OF CURTIS...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES WEST OF HIGHWAY 18 MILE MARKER 30 BY 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO QUARTERS IN SIZE HAS BEEN REPORTED WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

&&

LAT...LON 4041 10017 4046 10029 4069 10015 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2340Z 292DEG 15KT 4051 10020

$$

CDC
000 
WWUS53 KLBF 052346
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT TUE MAY 5 2009

NEC063-052354-
/O.EXP.KLBF.SV.W.0018.000000T0000Z-090505T2345Z/
FRONTIER NE-
646 PM CDT TUE MAY 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER COUNTY WILL
EXPIRE AT 645 PM CDT...

THIS STORM HAS WEAKENED SUBSTANTIALLY AND NO LONGER WILL PRODUCE 
SEVERE WEATHER. 

HEAVY RAIN...GUSTY WINDS TO 50 MPH AND HAIL UP TO NICKEL SIZE COULD 
STILL OCCUR AS THIS STORM TRACKS EAST THROUGH EASTERN FRONTIER 
COUNTY.

LAT...LON 4041 10017 4046 10029 4069 10015 4069 10001
      4044 9999 4043 10007 4037 10008 4036 10009
TIME...MOT...LOC 2344Z 317DEG 22KT 4045 10017

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:18 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 5, 3:18 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT TUE MAY 5 2009

...FORECAST CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES...

.SYNOPSIS...LONGWAVE ZONAL PATTERN DOMINATES THE H5 PATTERN ACROSS
MOST OF THE CONUS TODAY. A SHORTWAVE TROUGH EXTENDED FROM THE
EASTERN DAKOTAS INTO IOWA AND A CUTOFF LOW WAS PRESENT OFF THE WEST
COAST OF BRITISH COLUMBIA. SPLIT FLOW IN THE MID LEVELS NOT AS
PREVALENT TODAY AS SPEED MAXIMA ARE CONFINED TO EASTERN CANADA AND
THE PACIFIC NORTHWEST. SURFACE ANALYSIS AT 2 PM CDT...INDICATED A
SURFACE BOUNDARY-PSEUDO DRYLINE EXTENDING FROM SOUTH OF
OGALLALA...TO NORTH PLATTE...BROKEN BOW...THEN TO WEST OF ONEILL.
DEW POINTS NORTH OF THIS FEATURE WERE IN THE 30S WHILE SOUTH OF THIS
FEATURE...DEW POINTS WERE IN THE 40S. TEMPERATURES AT THE 2PM HOUR
RANGED FROM 68 AT ONEILL TO 75 AT IMPERIAL.

&&

.DISCUSSION...

.NEAR TERM...TONIGHT THROUGH FRIDAY...MAIN FORECASTING CHALLENGES
LIE WITH PRECIPITATION CHANCES...FRONTAL TIMING THURSDAY...AND
TEMPERATURES.

FOR TONIGHT...SURFACE BOUNDARY LOCATED ACROSS SRN AND EASTERN
PORTIONS OF THE FORECAST AREA...WILL SERVE AS THE FOCUS FOR SHOWERS
AND THUNDERSTORMS THIS EVENING. A REINFORCING SHOT OF COOLER AND
DRIER AIR WILL PUSH INTO THE FORECAST AREA LATER TONIGHT AS A WEAK
COOL FRONT TRAVERSES THE AREA. WILL MAKE SOME LAST MINUTE CHANGES TO
THE POP AND WEATHER GRIDS FOR THIS EVENING BASED ON THE LOCATION OF
THE SURFACE FRONT.

THE BEFORE MENTIONED COLD FRONT WILL SLIDE EAST OF THE AREA ON
WEDNESDAY...STALL THEN LIFT NORTH INTO THE AREA WEDNESDAY NIGHT.
AFTER DRY CONDITIONS WEDNESDAY...PRECIPITATION CHANCES WILL RETURN
TO THE FORECAST LATE WEDNESDAY NIGHT. THE NAM AND TO A LESSER
DEGREE...THE GFS DEVELOP A NICE LOW LEVEL JET LATE WEDNESDAY NIGHT.
WITH THE SURFACE BOUNDARY ACROSS THE AREA...PERSISTENT ZONAL FLOW
ALOFT AND THE PRESENCE OF A LOW LEVEL JET...POPS WILL BE RETAINED IN
THE ONGOING FORECAST.

LIGHT NORTHERLY FLOW WILL DEVELOP BEHIND AN EXITING COLD FRONT
THURSDAY...AND FOR THE MOST PART SHOULD BE A DRY DAY ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA...WITH MOISTURE SHUNTED WELL SOUTH INTO
KANSAS AND OKLAHOMA. PRECIPITATION CHANCES WILL RETURN ON THURSDAY
NIGHT AND FRIDAY...AS THE FRONT LIFTS INTO NORTHERN KANSAS. HAVE
POSTED POPS IN THE SOUTH TO ACCOUNT FOR THE FRONT AND IN THE NORTH
TO ACCOUNT FOR AN UPPER LEVEL DISTURBANCE LIFTING ACROSS SOUTH
DAKOTA AND NRN NEBRASKA.

.LONG TERM...FRIDAY NIGHT THROUGH THROUGH TUESDAY...DIFFICULT
FORECAST CONTINUES INTO THE EXTENDED PERIODS WITH PRECIPITATION
CHANCES DEPENDENT ON WAVE TIMING. AM MOST OPTIMISTIC ABOUT POPS ON
SATURDAY NIGHT AND SUNDAY GIVEN THE COUPLED JET PRESENT ACROSS
NEBRASKA. THE LONG RANGE MODELS DIVERGE BEGINNING NEXT WEEK AS THE
GFS TRENDS TOWARD A MORE AMPLIFIED PATTERN ACROSS THE WESTERN
CONUS...DEVELOPING A CLOSED LOW AND TROF EXTENDING SWD FROM WESTERN
WA INTO NRN CA. DOWNSTREAM AMPLIFICATION IN THE PATTERN ACROSS THE
CENTRAL CONUS RESULTS WITH WARMER AND DRIER CONDITIONS. HOWEVER THIS
SCENARIO IS AN OUTLIER PER THE ENSEMBLE MEANS...WHICH FAVOR A
CONTINUED ZONAL PATTERN ACROSS THE CENTRAL CONUS. THE ZONAL PATTERN
ADVERTISED IN THE 06Z GFS ENSEMBLE MEAN IS ECHOED BY THE 00Z EURO
FROM LAST NIGHT WHICH HAS LESS AMPLIFICATION ACROSS THE PACIFIC
NORTHWEST...AND CONTINUED ZONAL FLOW ACROSS THE CENTRAL CONUS. ONE
ASPECT LACKING WHICH WILL TEND TO KEEP POPS ON THE LOWER SIDE...IS
THE AVAILABILITY OF LOW LEVEL MOISTURE...WHICH CONTINUES TO REMAIN
JUST OFF TO THE SOUTH ACROSS THE SRN PLAINS. WITH PARTLY TO MOSTLY
CLOUDY SKIES EXPECTED DURING THE PERIOD...HIGH TEMPERATURES WILL BE
NEAR OR BELOW NORMAL...WHILE LOWS WILL BE ABOVE NORMAL.

&&

.AVIATION...

NEARLY STATIONARY FRONT EXTENDS FROM NEAR ONL TO BBW TO LBF TO IML
THIS AFTERNOON. THIS FRONT SEPARATES MORE MOIST AIR TO THE SOUTH
FROM DRIER AIR TO THE NORTH. MODELS CONTINUE TO HINT AT THIS
BOUNDARY AS A FOCUS FOR WIDELY SCATTERED -TSRA DEVELOPMENT. LATEST
VISIBLE SATELLITE IMAGERY INDICATES SOME CU STARTING TO DEVELOP
ALONG AND SOUTH OF THE BOUNDARY...AND SOME TCU CAN BE SEEN SW THRU
SE HERE AT THE KLBF TERMINAL AT THIS TIME...SO HINTS ARE THERE THAT
A FEW -TSRA MAY INDEED DEVELOP. HAVE OPTED TO KEEP THE MENTION OF
-TSRA IN THE KLBF TAF DO TO THE CLOSE PROXIMITY TO THE FRONT...BUT
CONFIDENCE IS NOT HIGH THAT A -TSRA WILL ACTUALLY OCCUR AT THE
TERMINAL. FURTHER NORTH...NORTHERN NEBRASKA IS WELL NORTH OF THE
BOUNDARY...AND AT THIS TIME NOT EXPECTING ANY CONVECTION IN THIS
AREA. ALL AREAS SHOULD SEE ANY CONVECTIVE ACTIVITY END BY 06Z
WEDNESDAY. EXPECTING A COLD FRONTAL PASSAGE AROUND 10Z WEDNESDAY
ACROSS NORTHERN NEBRASKA...AND 12Z WEDNESDAY ACROSS THE SOUTH. WINDS
WILL BE VARIABLE AT 5 KTS AHEAD OF THE FRONT...TURNING TO THE
NORTHWEST AT 10 TO 15 KTS BEHIND THE FRONT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

.SHORT AND LONG TERM...BUTTLER
.AVIATION...TAYLOR
Hazardous weather outlook, May 5, 4:49 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT TUE MAY 5 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-062200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
449 PM CDT TUE MAY 5 2009 /349 PM MDT TUE MAY 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE
POSSIBLE THIS EVENING IN THE VICINITY OF A NEARLY STATIONARY FRONT.
THE BEST CHANCE FOR THE THUNDERSTORM ACTIVITY WILL BE SOUTHEAST OF
A LINE FROM IMPERIAL...TO BROKEN BOW...TO ONEILL. A FEW STRONG
STORMS ARE POSSIBLE...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE CENTRAL PLAINS
THE REST OF THE THIS WEEK. SEVERAL WEAK WAVES WILL MOVE ACROSS THE
PLAINS IN A FAST ZONAL FLOW ALOFT. EACH PASSING WAVE WILL BRING THE
CHANCE FOR AT LEAST ISOLATED THUNDERSTORM DEVELOPMENT. THUNDERSTORMS
ARE ALSO IN THE FORECAST THIS WEEKEND THROUGH MONDAY OF NEXT WEEK.
THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 6:54 PM CDTSevere Thunderstorm WarningLBFFrontier36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.